# SDR SIMA20241014001

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N748RR
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 48,779 hours, 30,851 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING FAIL MESSAGE DISPLAYED W/ ENG1 & APU ON. AIRCRAFT TOWED INTO GATE INTERROGATED CMC. FOLLOWED FIM TASK 32-52-00 STERRING FAIL MSG CLEARED. OPS CHECK GOOD. NO DEFECTS NOTED. TRANSITORY CONDITION.
